# SDR DXTA200400421

- Difficulty date: October 8, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 2,302 hours, 1,376 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Solenoid
- Part number: 5060001
- Part serial: 2568
- Condition: Failed
- Location: Isolation Valve
- Part time: 2,302 hours, 1,376 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL DESCENT WITH POWER REDUCTION, THE CABIN BEGAN TO CLIMB AT A RATE OF APPROX 2000 FPM.  THE CABIN CONTINUED TO CLIMB AND CONTINUED TO DESCEND, THE CABIN ALT RED CAS ILLUMINATES, INITIATED EMERGENCY DESCENT FOR LOWER ALTITUDE.  TROUBLESHOOT TO FAULTY ISOLATION VALVE SOLENOID.  REMOVED AND REPLACED ISOLATION VALVE SOLENOID.  PRESSURIZATION SYSTEM OPS CHECKED GOOD, ALL WORK DONE IAW CE750 MM CHAPTER 21-30-00 AND, 21-32-00.
